# SDR ASOA20130211014H

- Difficulty date: February 11, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 31,290 hours, 29,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5104WW
- Condition: Burned
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING LANDING, A BURNING ODOR AND LIGHT LAYER OF SMOKE WAS NOTED IN THE CABIN.  THE SMOKE DISSIPATED AFTER LANDING, HOWEVER THE ODOR REMAINED.  THE ACFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT WHERE MX FOUND 2 LATERAL LIGHTS TO BE BURNED AND ARCING AT ROW 14.  THE AFFECTED LIGHTS WERE REPLACED, OPS CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
